RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1999
Volume 54,
Issue 6(330),
Pages
163–164
(Mi rm237)
This article is cited in
3
papers
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
A generalization of Khinchin's inequalities to the case of quadratic forms
P. V. Il'in
M. V. Lomonosov Moscow State University
MSC:
60E15
Accepted:
02.10.1999
DOI:
10.4213/rm237
Fulltext:
PDF file (220 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1999,
54
:6,
1244–1245
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025